# SDR ASAA2017122122977

- Difficulty date: December 21, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 43,422 hours, 13,107 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED.  COMPLIED WITH QRH PROCEDURES, TURNED LEFT PACK OFF.  ACFT GROUNDED.  ACCOMPLISHED FIM 21-53, TASK 801.  INITIAL EVALUATION SHOWS AN INTERMITTENT FAULT, ACCOMPLISHED TEMP CONTROLLER NR 1 PACK BITE TEST IAW AMM 21-51-00. NO FAULTS NOTED.
